# SDR UPS06847665

- Difficulty date: July 31, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,559 hours, 28,643 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Fitting
- Part number: 3704841502
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1-3 BOTH STRINGER END FITTINGS ON STRINGER 51 AT XRS 74 ARE CRACKED NR 2 MAIN TANK.  REMOVED BOTH STRINGER END FITTINGS AT STR 51 XRS 74 NR 2 MAIN TANK IAW SRM 51-1-20D.  LOCATED AND DRILLED UP, AND INSTALLED 2 END FITTINGS AT STR 51 AT STA XRS 74 NR 2 MAIN TANK IAW SRM 51-1-8, 51-3-2 AND SRM 51-1-20D.
